# SDR QXEA2012012700132

- Difficulty date: January 24, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 11,522 hours, 12,512 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Control Unit
- Part number: 699018003
- Part serial: 1057
- Condition: Malfunctioned
- Location: Autofeather Sys
- Part time: 4,550 hours, 4,938 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL WITH POWER LEVERS IN THE RATING DETENT, AUTOFEATHER FAILED TO ARM.  AUTOFEATHER SWITCHLIGHT WAS DEPRESSED AND "SELECT" WAS ILLUMINATED. TAKEOFF WAS ABORTED ABOVE 60 KTS BUT LESS THAN 80 KTS.  RETURNED TO THE GATE. INTERROGATED CDS FOR FAULTS.  FOUND FAULT CODE 422 CHANNEL A&B ON NR 1 ENGINE. (UPTRIM A LOGIC FAULT). COMPLIED WITH AUTOFEATHER/ UPTRIM CHECK IAW AMM TASK 61-20-00-710-801.  AUTOFEATHER/ UPTRIM TEST FAILED ON NR 1 ENGINE. IAW FIM TASK 61-20-09-810-813.  R & R NR 1 PROP ELECTRONIC CONTROL UNIT IAW TASKS 61-20-36-000-801 AND 61-20-36-400-801. ALL OPS TESTS ARE GOOD.  NO FAULT CODES INDICATED.  OK FOR SERVICE. CHECKED DISCRETE SIGNAL FOR AUTOFEATHER SWITCH IN CDS.  SWITCH OPERATES GOOD AND SIGNAL IN CDS IS GOOD.  RETURNED TO SERVICE.
